# SDR IPXA2016020398852

- Difficulty date: January 7, 2016
- Submitted: February 3, 2016
- Operation: Air carrier
- Aircraft: N252UP
- Make and model: Doug MD-11F
- Aircraft serial: 48768
- Aircraft time: 50,348 hours, 10,749 cycles
- System (JASC): 5713 · Wing, Longeron/Stringer
- Part: Stringer
- Part number: ARB75152
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 3C, WHILE ACCOMPLISHING EO MD11-5720-52728-A APPX A, TWO CRACKS DETECTED ON RT WING STR 15 RUN OUT, BOTH APPROXIMATELY 8" IN LENGTH.  ACCOMPLISHED PERMANENT REPAIR TO RT WING STR 15 BETWEEN XORS=433 TO XORS=455 IAW EA 011-5710-01-A6048, REV I/R AND EO MD11-5710-59715-A.
